# SDR SWAA2022021760497

- Difficulty date: August 19, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CRACK COMMON TO THE L/H SPAR VERTICAL PRESSURE WEB STA.663 WL. 200 LBL 29 / REPAIRED PER EA 1-757-15464 REV. IR AND ER 18-03794 REV. IR.
